brain-icon
Headache from morning
Previously unwanted cry is come. After taking medicine that is stopped. Now, headache is too much and it gradually increase from morning.
19 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

If just occasionally have headaches than use painkillers.
Next Steps
Thanks
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.